# SDR REXA2022111102515

- Difficulty date: October 23, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332317
- Condition: Corroded
- Location: Bs 661 S25l-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661+74 IS CORRODED BETWEEN STGR 26L AND 25R.	REPAIRED FS661+74 FRAME BETWEEN STGR 25L AND STGR 25R IAW CRJ-900 SRM 53-00-06-201-001-A03
